# SDR SWIA2025081800611

- Difficulty date: June 11, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 AREAS OF CORROSION BEYOND ALLOWABLE LIMITS AS PER GREO 601R-53-41-666 REV -C DATED 2012-11-06 BETWEEN FS449.85 AND FS529.00 AT APPROXIMATLY RBL 43.0    (C-CHECK RO 08/16/2025)COMPLIED WITH REO 601R-53-41-3322 REV "--" DATED 2025-07-04 FOR 4 AREAS OF CORROSION BEYOND ALLOWABLE LIMITS AS PER GREO 601R-53-41-666 REV -C DATED 2012-11-06 BETWEEN FS449.85 AND FS529.00 AND RBL36.0 - RBL45.0. PERFORMED EDDY CURRENT INSPECTIONS WITH REFERENCE TO NDTM PART 1, 51-20-06 AND NDTM PART 6, 53-00-096 WITH NO CRACKS FOUND. COMPLETED TASK CARD 51-900-1003-SKY. COMPLETED M-337. REFERENE CP 30386508 FOR LEAK CHECK.
